I wake up every morning feeling like I want to vomit and I feel like there is hot water on the top of my intestine, and it stays this way for a couple of hours. What should I do?
I feel difficulty in swallowing, and pain in the esophagus and stomach also bowel, constipation and heartburn. I took treatment for a year, but my situation became worse. I feel tired and depressed.
I feel pain in the upper part of my stomach, sudden dizziness, heartburn and acidity increases, especially before going to sleep. I'm also nauseous and I have headaches. What could it be?
Dr. Ghassan Nawfal, Surgery - You may have Gastritis with Acid Reflux. A visit to the doctor may be enough to diagnose your condition and start the appropriate treatment.
Lately, I've been having symptoms of indigestion, stomach discomfort, a bloated feeling after eating, heartburn and nausea. I am 33 years old, do I have stomach cancer?
Everyday morning from 3 yrs I take a stomach safety capsule called(gastrisec)&tht without doctr advice.the day I dont take I feel painfully & heartburn starts in my stomach to upward.how can I stop it
Dr. Salim Saab, Otolaryngology (Ent) - U have to keep on taken the pills regularly until you see a gastro to have probably a gastroscopy to be done for evaluation.
When I fast I get a lot of heartburn? Why does this happens and how can I treat it?
In the mornings, I usually wake up with a heartburn; sometimes it starts shortly after waking up. Why is that and what to do?
I've always had a heart burn and assumed it's psychological. Now i'm 29 and it's happening too often, heart burn & shortness of breath. I'm not stressed, no heart probs in family. Shall i see a doc?
Dr. Randa Zeidan, Family Medicine - Of course it is better to see a doctor to try and specify your problem and to get the appropriate treatment
Pregnant woman in the seventh month suffering from severe heartburn. What medication is required?
Dr. Karim Nawfal, Obstetrics & Gynecology - This is common in pregnancy, there are safe and effective treatments for it but consult your obstetrician so that he can do a proper medical evaluation before prescribing it to you.